I'm posting here because I've been using Viagra suppositories for a FET cycle. Anyway, a couple of weeks ago, I all of a sudden had extreme vaginal itching (sorry, TMI, I know). I've never, ever had such a thing in my life.
After a few days, I called my RE's office to see if it could be due to the meds, Viagra, etc and they suggested I come in for a culture, which I did last week.
I fully expected them to say it was either negative or a yeast infection, but they said it's something called Klebsiella and the RE prescribed Augmentin (an antibiotic). I'm scheduled for a FET next week and he said I should stop the tetracycline I'm taking for that and take the Augmentin instead. I hope that's ok!
Anyway, have any of you heard of this Klebsiella thing? Whatever I find online doesn't make sense to me... it's technical and I don't see anything on "regular" sites like WebMD or anything like that. I think I found somewhere that it can cause UTI's, but would that cause extreme itching (and no other symptoms that I can think of)? I'm really bothered by this.